How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

Have muscle pain in legs--feel they are damaged from

Customer Question

Have muscle pain in legs--feel they are damaged from drugs--anything you are aware of that could help undo the damage the drugs were prescribe?
JA: What seems to make the symptoms worse or better? Any redness or swelling in the leg?
Customer: I have extreme difficulty walking. -- after about ten to twenty steps I've had it. No swelling. Do have some discoloring about half way up to knee.
JA: Anything else in your medical history you think the doctor should know?
Customer: My heart was also affected after my regular high blood pressure pill was changed to a generic one...I was on it for about 7months and had signs of heart attack--also had a couple of TIA --so was given different drugs and each one effected my breathing and hurt my legs.
Submitted: 2 months ago.
Category: Medical
Expert:  Dr. David replied 2 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 2 months ago.

what drugs did you think caused the damage?

Customer: replied 2 months ago.
pradax - xarealto -warfarin--everyone of these caused le -adalatxl- coumadin teva metrepolol---Every one ofb these caused my legs (muscles) to hurt and made it impossible to walk - they also affected my breathing. I should mention that Toronto's water affects me-- I don't use it now--the water didn't affect my legs but wanted you to know it.
Customer: replied 2 months ago.
I feel it is best to end this--to end this --
Customer: replied 2 months ago.
I want this ended as it,s becoming too complicated forb me!
Customer: replied 2 months ago.
IT is too expensive for me -- please end this.
Expert:  Dr. David replied 2 months ago.

ok. we can end.